Anyone ever experience a reaction to their Xolair injection? This is my second time receiving it and I got it last Thursday. The reaction started on Friday and has gotten progressively worse. (I drew the circle in pen to see if it was getting bigger). This is my upper arm for reference.
Rhoda Young Oh dear, not so good
Sabi Dhawan Its one of the known side effect of xolair
Cristine Kreplick Call the office and let them know!
Caroline Jackson Yes, like Sabi says, it’s a known side effect, but not usually cause to stop the injections. I had the same reaction after all but one of my injections. It took up to about 10-14 days to completely settle down, which is roughly what the Xolair leaflet said
Melissa Nagel Yes! Looks like a giant hive! Get xolair 2× a month in both arms and always have them!
Katie Kuster No, they didn’t inject you there did they?
Rachel Jacobs Well I didn’t have any hives when I got the injection. I’ve been on Prednisone for the last month, because after my first injection my hives got really bad. I have an appointment with my doctor tomorrow and he said he would take a look at it. It’s itchy, hot to the touch, and painful. It’s also starting to bruise. I never got any leaflet from my insurance company because they send it from their mail order pharmacy. When I looked online I never read anything on Xolair ‘ s website about it being a side effect, so I figured I’d ask you guys. This sucks if I’m going to have to deal with this for 2 weeks after an injection
Melodie Banknell Deacon Make sure your face isn’t swelling or if you are having trouble breathing. If so, go right to an emergency room. I had a similar reaction from allergy shots and was told not to get them anymore as each week was a worse reaction. My arm got a bigger red, hot ring of skin each time. My face then got red and I was having an asthma attack.
Sabi Dhawan Rachel Jacobs hives and even anaphylaxis are the knows side effects . It happens to every 1 person out of 1000. Lot more side effectd are being added to the list which includes heart failure and blood clot. Side effects may not occur with the first injection and may happen even after an year of taking xolair injections. I would say consult your doc and go his/her recommendation.
Rachel Jacobs Yeah I’m definitely interested in seeing what he says tomorrow. So far no other symptoms besides this reaction, but I’m worried the reactions will keep getting worse every time I have an injection.
Rachel Jacobs I will let you all know what he advises tomorrow. The bruising has gotten worse since I took this picture around noon today. It’s very strange.